# SDR KO0R201607220072

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 72,658 hours, 14,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD LEFT FLAP, OTBD HINGE FITTING OTBD FORWARD LUG IS WORN.
